Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 20, Pages 3269-3272

On variants of a theorem of Schur

Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton 13902-6000, NY, USA

Received 15 June 2005

Copyright © 2005 Peter Hilton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.